# SDR AALA20101029TUL07

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 60,251 hours, 31,380 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD CRACKED AT 4 O’CLOCK POSITION ON BULKHEAD 37, ADJACENT TO RADOME ALIGNMENT PIN. INSTALLED SHIM AND ALIGNMENT PIN PER AARD 53-10-00-19.
